# SDR SWAA950469

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND BULKHEAD CHORD CRACKED AT BS 663, AT INBOARD EDGE OF VERTICAL SUPPPORT ANGLE, RBL 24.75.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL AND BOEING DRAWING 691A0032.
